American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 234 found      Go to page: 1 2 3 4 5 > >>

[31] Dilip Raghavan. There is a Van Douwen MAD family. Trans. Amer. Math. Soc. 362 (2010) 5879-5891. MR 2661500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Gábor Elek and Gábor Lippner. Borel oracles. An analytical approach to constant-time algorithms. Proc. Amer. Math. Soc. 138 (2010) 2939-2947. MR 2644905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Krzysztof Krupinski. Some model theory of Polish structures. Trans. Amer. Math. Soc. 362 (2010) 3499-3533. MR 2601598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Su Gao and Vincent Kieftenbeld. Resolvable maps preserve complete metrizability. Proc. Amer. Math. Soc. 138 (2010) 2245-2252. MR 2596065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Yiannis N. Moschovakis. Descriptive Set Theory. Math. Surveys Monogr. 155 (2009) MR MR2526093.
Book volume table of contents   

[36] Yiannis N. Moschovakis. The playful universe. Math. Surveys Monogr. 155 (2009) 217-292.
Book volume table of contents   
View Article: PDF

[37] Yiannis N. Moschovakis. $\kappa $-Suslin and $\lambda $-Borel. Math. Surveys Monogr. 155 (2009) 49-86.
Book volume table of contents   
View Article: PDF

[38] Yiannis N. Moschovakis. Introduction. Math. Surveys Monogr. 155 (2009) 1-7.
Book volume table of contents   
View Article: PDF

[39] Yiannis N. Moschovakis. The basic classical notions. Math. Surveys Monogr. 155 (2009) 9-48.
Book volume table of contents   
View Article: PDF

[40] Yiannis N. Moschovakis. Structure theory for pointclasses. Math. Surveys Monogr. 155 (2009) 145-206.
Book volume table of contents   
View Article: PDF

[41] Yiannis N. Moschovakis. Metamathematics. Math. Surveys Monogr. 155 (2009) 353-473.
Book volume table of contents   
View Article: PDF

[42] Yiannis N. Moschovakis. Basic notions of the effective theory. Math. Surveys Monogr. 155 (2009) 87-143.
Book volume table of contents   
View Article: PDF

[43] Yiannis N. Moschovakis. The constructible universe. Math. Surveys Monogr. 155 (2009) 207-215.
Book volume table of contents   
View Article: PDF

[44] Yiannis N. Moschovakis. The recursion theorem. Math. Surveys Monogr. 155 (2009) 293-351.
Book volume table of contents   
View Article: PDF

[45] Pandelis Dodos. On classes of Banach spaces admitting ``small'' universal spaces. Trans. Amer. Math. Soc. 361 (2009) 6407-6428. MR 2538598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Jan van Mill. Analytic groups and pushing small sets apart. Trans. Amer. Math. Soc. 361 (2009) 5417-5434. MR 2515817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Márton Elekes. On a converse to Banach's Fixed Point Theorem. Proc. Amer. Math. Soc. 137 (2009) 3139-3146. MR 2506473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Masami Sakai. Menger subsets of the Sorgenfrey line. Proc. Amer. Math. Soc. 137 (2009) 3129-3138. MR 2506472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Dominique Lecomte. A dichotomy characterizing analytic digraphs of uncountable Borel chromatic number in any dimension. Trans. Amer. Math. Soc. 361 (2009) 4181-4193. MR 2500884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Gabriel Debs and Jean Saint Raymond. Effective refining of Borel coverings. Trans. Amer. Math. Soc. 361 (2009) 2831-2869. MR 2485410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Tamás Mátrai. Kenilworth. Proc. Amer. Math. Soc. 137 (2009) 1115-1125. MR 2457453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Vladimir Kanovei. Actions of the infinite symmetric group. University Lecture Series 44 (2008) 147-153.
Book volume table of contents
View Article: PDF

[53] Vladimir Kanovei. More on countable equivalence relations. University Lecture Series 44 (2008) 107-117.
Book volume table of contents
View Article: PDF

[54] Vladimir Kanovei. Borel Equivalence Relations. University Lecture Series 44 (2008) MR MR2441635.
Book volume table of contents   

[55] Vladimir Kanovei. Ideal $\mathcal {I}_1$ and the equivalence relation $\mathsf {E}_1$. University Lecture Series 44 (2008) 133-145.
Book volume table of contents   
View Article: PDF

[56] Vladimir Kanovei. ``Elementary'' results. University Lecture Series 44 (2008) 73-83.
Book volume table of contents   
View Article: PDF

[57] Vladimir Kanovei. The 1st and 2nd dichotomy theorems. University Lecture Series 44 (2008) 119-131.
Book volume table of contents   
View Article: PDF

[58] Vladimir Kanovei. Some theorems of descriptive set theory. University Lecture Series 44 (2008) 19-39.
Book volume table of contents   
View Article: PDF

[59] Vladimir Kanovei. Introduction. University Lecture Series 44 (2008) 1-5.
Book volume table of contents   
View Article: PDF

[60] Vladimir Kanovei. Pinned equivalence relations. University Lecture Series 44 (2008) 203-209.
Book volume table of contents   
View Article: PDF


Results: 31 to 60 of 234 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia